Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 12 > Common Fixed Point Theorem in Intuitionistic Fuzzy...
< Back to Volume

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Spaces Satisfying Integral Type Inequality

Full Text PDF

Abstract:

We prove common fixed point theorem for weakly compatible maps in Intuitionistic fuzzy metric space satisfying integral type inequality but without using the completeness of space or continuity of the mappings involved. We prove by using the concept of E.A property.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 12)
Pages:
14-18
Citation:
V. Singh et al., "Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Spaces Satisfying Integral Type Inequality", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 14-18, 2015
Online since:
May 2015
Export:
Distribution:
References:

A. Branciari (2002), A fixed point theorem for mappings satisfying a general contractive condition Of integral type, IJMMS 29: 9 , 531-536.

B. E Rhoades (2003)., Two fixed point theorem for mapping satisfying a general contractive condition of integral type, . Int. J. Math. Sci., 3: 4007-4013.

B.E. Rhoades and G. Jungck (1998), Fixed points for set valued function without continuity, Indian J. Pure Appl. Math. 29(3), 227-238.

G. Jungck (1986), Compatible mappings and common fixed points, Int. J. Math. & Math. Sci. 9, 771-779.

Grabiec, M. (1988), Fixed Point in Fuzzy Metric Spaces , Fuzzy Sets and Syestems 27 385389.

M. Aamri and D. El Moutawakil (2002), Some new common fixed point theorem under strict contractive conditions, J. Math. Anal. Appl., 270, 181-188.

Mantu saha(2012), Fixed point theorems for A-contraction mappings of integral type, J. Nonlinear science and application, 5, 84-92.

Park . Intuitionistic fuzzy metric space ., Chaos, Solitons and Fractals 2004; 22; 1039-46.

S.N. Mishra (1994), N. Sharma and S.L. Singh, Common fixed points of maps on fuzzy metric space, Int. J. Math. & Math. Sci. 17, 253-258.

Schweizer B, Sklar A. Statistical metric spaces., Pacific J. Math 1960; 10; 314-334.

Zadeh, (1965), L. A., Fuzzy sets, Inform. Control, 8 , 338-353.

Show More Hide
Cited By:
This article has no citations.